# SDR KPVA20160705002

- Difficulty date: May 9, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N944WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 40,662 hours, 44,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411200
- Part serial: NOSERIALNUMBER
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING A 2 YEAR CHECK INSPECTION, CORROSION ON THE FLOORBEAM UPPER FLANGE AT FRAME 33, BL 0 WAS FOUND BY VISUAL INSPECTION.  THE FLOORBEAM WAS REPAIRED IAW SRM 530000-300-827-A01.
